# SDR UIEA2024091000889

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B142677
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND FWD CGO STA 1000 LBL 75.92 SHEAR TIE CRACK.( 1. ACCOMPLISHED EI NO: T2024A53M-1935 REV=1 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
